Some results on CLT for nonstationary NA sequences (Chinese)

Su, Chun, Chi, Xiang . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series) 1998. 21 :9-12

Locate this article in:

Bibtex

@article{CIS-145328,
  Author = {Su, Chun and Chi, Xiang},
  Title = {Some results on CLT for nonstationary NA sequences (Chinese)},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series)},
  Volume = {21},
  Year = {1998},
  Pages = {9--12},
  Keywords = {Asymptotic normality, Central limit theorem}
}

Similar articles